# SDR FOTR20006NR4715

- Difficulty date: January 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) DENT AT L FUSELAGE SKIN AT BS 356 BELOW STR 24L. REPAIRED ON FASI WO 20006.	REPAIRED LT FUSELAGE SKIN AT STA 356.0 BETWEEN STR 24L AND 25L IAW DWG AJ07-53-102 REV. IR. 8110-3 DATED 02/12/2010 ISSUED. REWORKED LOWER SKIN LAP SEAM AND CUT OUT DAMAGED SECTION (1.0" X 1.50") OF UPPER SKIN LAP SEAM. MATERIAL USED: DOUBLER; 2024-T3, 0.080", DIM: 8.10" X 11.70", FILLER; 2024-T3, 0.071", DIM: 1.50" X 1.0", FILLERS; 3 EACH- 2024-T3, 0.071", DIM: 6.40" X 11.0".
